MAUDE Adverse Event Report: ARTHREX, INC. SWVLK TENO BIO-COMP 7X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWVLK TENO BIO-COMP 7X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK TENO BIO-COMP 7X 19.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 18-feb-2026, an arthrex subsidiary employee reported via email that an ar-1662bc-7 swivelock tenodesis, biocomposite, 7 mm, with one screw, one fork-tip peek eyelet, and one #2 fiberwire suture experienced an issue during use.The tip of the screw broke upon contact with the bone during implant insertion.No fragments remained in the patient.The procedure was performed on (b)(6) 2026 and completed using a replacement ar-1662bc-7 anchor.There was no significant surgical delay, no additional anesthesia was administered, and no adverse effects or patient harm were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SWVLK TENO BIO-COMP 7X 19.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24567308
Report Number1220246-2026-01340
Device Sequence Number12858122
Product Code MAI
UDI-Device Identifier00888867020573
UDI-Public(01)00888867020573(11)250710(17)290630(10)15464869
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWVLK TENO BIO-COMP 7X 19.5MM
Device Catalogue NumberAR-1662BC-7
Device Lot Number15464869
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown